MAUDE Adverse Event Report: OSCOR INC. ABIOMED INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER

OSCOR INC. ABIOMED INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER
Model Number 0052-3025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used in treatment.The device was discarded and will not be returned for evaluation.There was no specific performance related failure reported by the user.No further investigation is required.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections before shipping to the customer.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.No further follow-up is required.
 
Event or Problem Description
The patient endured a retroperitoneal bleed caused by the introducer.As treatment, heparin was reduced and the bleed was contained.After bleeding was contained, heparin was resumed.On (b)(6) 2019, the patient exhibited an irregular heart rhythm, coded and expired.It was reported there was no allegation that the oscor device caused or contributed to the death.However it was reported the oscor device was alleged to have caused the bleed, the customer reported the death was not reported as related to the bleed.No specific product problem was reported.The device was discarded.Additional information has been requested.

Brand Name
ABIOMED INTRODUCER KIT FOR IMPELLA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key9335544
Report Number1035166-2019-00099
Device Sequence Number1864785
Product Code DYB
UDI-Device Identifier00813502010664
UDI-Public00813502010664
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberC1-16469
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR